Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Am I having a miscarriage ?

Two weeks ago I finished my period, but 2 days later I had sex with my partner and the condom broke so I went and took the morning after pill . I have now started bleeding again about 2 days ago! I know the morning after pill can bring your period earlier or make it later but the problem I have is that this bleeding I have at the moment is really heavy with clots and I have hectic pains in my stomach and lower back. even if i sit down too hard it hurts. Am i just having a really heavy period or could it be likely i am having an early miscarriage?
Asked On : Thu, 17 Jun 2010
Answers:  1 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello, Since you took the morning after pill the chances of pregnancy to have occured are very less. The tablets are hormones so they interfere with the normal hormonal cycles in the human body, Therefore most likely you are having a heavy period and i advise you not to use the morning after pill for atleast two months i hope so you got an answer to your query
Answered: Fri, 21 Oct 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor